I am 17 years old and since the being of october, I have had tonsilitis 4 times. Nothing is helping. I was on amoxicillin 500mg for 5 days, until I stared getting really sick off of it. Now whenever i take pictures of my tonsils, I notice clear, greenish bubbles all over my tonsils and white stuff that never really went away. Would should I do? I was on penicillin too.
If you are having recurrent tonsillitis then either the antibiotics are not effective against the causative organism or you have not taken the complete course. You must get a swab test for culture and sensitivity. This will tell you what organism is causing the infection and what antibiotic will kill it permanently. Please do not take any antibiotic without this test because if the organism is not sensitive to the antibiotic, it will only sit quietly for some time and then flare up again.
Also tets for EBV or mono infection as this can also cause recurrent tonsillitis. The third possibility is a bad gastric reflux. If you feel heart burn or a feeling of food coming up then this is the most likely cause.
Since a confirmed diagnosis cannot be given on net please consult your doctor regarding this. Hope this helps. Take care!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.